# SDR ALG2002F00038

- Difficulty date: April 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339101
- Part serial: ZV11589
- Condition: Failed
- Location: T/R Driveshaft
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AIRCRAFT DEVELOPED EXCESSIVE VIBRATION.  BEARING FAILURE.  (THE BEARING WAS LUBRICATED AT AIRCRAFT TT 2920.31.)
